`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 21,Number 4,     August 2008

1

Degree growth of matrix inversion: Birational maps of symmetric, cyclic matrices   Pages : 977 - 1013

Eric Bedford and Kyounghee Kim

 Abstract       Full Text      Related Articles

2

Hausdorff dimension of self-affine limit sets with an invariant direction   Pages : 1015 - 1023

Krzysztof Barański

 Abstract       Full Text      Related Articles

3

Characterization of stable manifolds for nonuniform exponential dichotomies   Pages : 1025 - 1046

Luis Barreira and Claudia Valls

 Abstract       Full Text      Related Articles

4

Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach   Pages : 1047 - 1069

Mariane Bourgoing

 Abstract       Full Text      Related Articles

5

Rotation numbers and Lyapunov stability of elliptic periodic solutions   Pages : 1071 - 1094

Jifeng Chu and Meirong Zhang

 Abstract       Full Text      Related Articles

6

Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space   Pages : 1095 - 1101

Hongjie Dong and Dapeng Du

 Abstract       Full Text      Related Articles

7

Generic points in systems of specification and Banach valued Birkhoff ergodic average   Pages : 1103 - 1128

Aihua Fan,  Lingmin Liao and Jacques Peyrière

 Abstract       Full Text      Related Articles

8

Decay and local eventual positivity for biharmonic parabolic equations   Pages : 1129 - 1157

Alberto Ferrero,  Filippo Gazzola and Hans-Christoph Grunau

 Abstract       Full Text      Related Articles

9

Nonlinear delay equations with nonautonomous past   Pages : 1159 - 1183

Genni Fragnelli and Dimitri Mugnai

 Abstract       Full Text      Related Articles

10

Long-time behaviour of wave equations with nonlinear interior damping   Pages : 1185 - 1198

A. Kh. Khanmamedov

 Abstract       Full Text      Related Articles

11

Identifying a BV-kernel in a hyperbolic integrodifferential equation   Pages : 1199 - 1219

Alfredo Lorenzi and Eugenio Sinestrari

 Abstract       Full Text      Related Articles

12

Unfolding of resonant saddles and the Dulac time   Pages : 1221 - 1244

Pavao Mardešić,  David Marín and Jordi Villadelprat

 Abstract       Full Text      Related Articles

13

Asymptotic behaviour of two-dimensional time-delayed Navier-Stokes equations   Pages : 1245 - 1258

Gabriela Planas and Eduardo Hernández

 Abstract       Full Text      Related Articles

14

Finite dimensionality and upper semicontinuity of compact kernel sections of non-autonomous lattice systems   Pages : 1259 - 1277

Shengfan Zhou,  Caidi Zhao and Yejuan Wang

 Abstract       Full Text      Related Articles